MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFIX® EVOLUTION SCREWDRIVER STRAIGHT W/O SLEEVE; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFIX® EVOLUTION SCREWDRIVER STRAIGHT W/O SLEEVE; SCREWDRIVERS
Model Number 03.835.015
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part: 03.835.015-us, lot: l245026, manufacturing site: (b)(4), release to warehouse date: 08.Feb.2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Visual inspection: the synfix® evolution screwdriver straight w/o sleeve (p/n: 03.835.015, lot number: l245026) was received at us customer quality (cq).Visual inspection of the complaint device showed the driving tip was stripped.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection can be performed due to post manufacturing damage.Document/specification review: current) and manufactured were reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the driving tip is stripped.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during a routine incoming inspection of a loaner set, it was observed that a synfix evolution screwdriver straight without sleeve was damaged.There was no known patient or hospital involvement.This report is for one synfix® evolution screwdriver straight w/o sleeve.This is report 1 of 1 for (b)(4).

Brand Name
SYNFIX® EVOLUTION SCREWDRIVER STRAIGHT W/O SLEEVE
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9707800
Report Number2939274-2020-00824
Device Sequence Number3423041
Product Code HXX
UDI-Device Identifier10705034814056
UDI-Public(01)10705034814056
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.835.015
Device Catalogue Number03.835.015
Device Lot NumberL245026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1